Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    My physical
    avatar
    An_252616 posted:
    please look at these physical results
    dr says I need more vitamin d
    but I think it could be something else

    leatherjock.com/physical-edit/1.jpg
    leatherjock.com/physical-edit/2.jpg
    leatherjock.com/physical-edit/3.jpg
    leatherjock.com/physical-edit/4.jpg
    Reply
     
    avatar
    An_251837 responded:
    It is both impossible and against the rules in all WebMD communities to provide any type of diagnosis or medical opinion. If you do not trust the doctor that did the physical, find another one and get their opinion.


    Helpful Tips

    semen color
    past few days i noticed my semen color change yellowish from white. is it any serious problem More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.